Totally positive extensions and weakly isotropic forms

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:6965c890c824c9b4e0427300179938ec

BECHER, Karim Johannes, 2006. Totally positive extensions and weakly isotropic forms. In: Manuscripta Mathematica. 120(1), pp. 83-90. Available under: doi: 10.1007/s00229-006-0628-z

@article{Becher2006Total-601, title={Totally positive extensions and weakly isotropic forms}, year={2006}, doi={10.1007/s00229-006-0628-z}, number={1}, volume={120}, journal={Manuscripta Mathematica}, pages={83--90}, author={Becher, Karim Johannes} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/601"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:11Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dc:rights>deposit-license</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/601"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/601/1/12482.pdf"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2006</dcterms:issued> <dcterms:title>Totally positive extensions and weakly isotropic forms</dcterms:title> <dcterms:abstract xml:lang="eng">The aim of this article is to analyse a new field invariant, relevant to (formally) real fields, defined as the supremum of the dimensions of all anisotropic, weakly isotropic quadratic forms over the field. This invariant is compared with the classical u-invariant and with the Hasse number. Furthermore, in order to be able to obtain examples of fields where these invariants take certain prescribed values, totally positive field extensions are studied.</dcterms:abstract> <dc:creator>Becher, Karim Johannes</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:bibliographicCitation>First publ. in: Manuscripta Mathematica 120 (2006), 1, pp. 83-90</dcterms:bibliographicCitation> <dc:contributor>Becher, Karim Johannes</dc:contributor> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/601/1/12482.pdf"/> <dc:format>application/pdf</dc:format> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:11Z</dc:date> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

12482.pdf 57

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto